DOI 10.1001/archderm.143.10.1314
Phenylephrine-induced microvascular occlusion syndrome in a patient with a heterozygous factor V Leiden mutation.
Аннотация
BACKGROUND
Cutaneous microvascular occlusion syndromes (MOS) present with noninflammatory retiform purpura with variable outcomes that are dependent on the severity, duration, and specific underlying cause. Transient cases are often associated with few sequelae, while severe forms such as symmetrical peripheral gangrene may be associated with amputation and death.
OBSERVATIONS: A middle-aged man developed MOS after exposure to phenylephrine hydrochloride and experienced complete resolution when treatment with the vasopressor was discontinued. Further evaluation detected a previously subclinical heterozygous factor V Leiden mutation.
CONCLUSIONS
We propose that phenylephrine-mediated vasoconstriction superimposed on an underlying thrombotic predisposition precipitated the transient MOS. The role of vasopressors in the development of cutaneous MOS is well documented in the critical care literature; however, it is underrepresented in the dermatologic literature, and, to our knowledge, there are no reports of phenylephrine use inducing MOS. We hope to raise awareness of the potential role of vasopressor medications in causing MOS.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.